# SDR CALA9901050

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LATERAL FLOOR SUPPORT BEAM CORRODED AT Y= 1887, X= 3R TO 70R AND AT Y= 1887, X= 3L TO 70L, J CAPPING STRIP.  THE CORRODED SECTIONS OF CAPPING STRIP WERE REMOVED.  NEW SECTIONS OF CAPPING STRIP WERE INSTALLED IAW GMM 10-100-01.
